# SDR FDEA201611103955

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 60,717 hours, 13,695 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 4059060901
- Part serial: 95100697
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER`S AIRSPEED FAILED AFTER TAKEOFF.  RAN CHECKLIST AND DETERMINED THAT CADC 2  HAD FAILED. RETURNED TO DEPARTURE.  R & R F/O'S ADC IAW AMM 34-16-01-4. OPS CHECKED GOOD. OK FOR SERVICE.
